MathSciNet Relay Station
MathSciNet bibliographic data
MR1375620 (97b:57010) 57M25 (57M50 57N10)
Wu, Ying-Qing The classification of nonsimple algebraic tangles. Math. Ann. 304 (1996), no. 3, 457–480.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement